Hi, this is my 5th day on Contrave and so far I don't have any significant side effects. I take a pill each day around 6 p.m. Day 1 and 2 had faint waves of nausea. I am an insomniac so I'm really not sure if the med is related but for the past 2 nights (Day 3 & 4) I haven't gone to sleep before 1 a.m. I don' t see any changes in appetite nor has there been any weight loss. No dry mouth, diarrhea, vomiting, chest or stomach px. Day 4 experienced headache and slight dizziness, took BP med and 1 Aleve; headache gone in 30 minutes. Day 5 begin making healthier food choices today, but no exercise yet. I'll update again in a few days, or before if significant changes occur.~Hopeful.
Can you take your 1 pill in the a.m. rather than the p.m.? Perhaps you would sleep better. Then when you go up to 1 pill/day, do one in the a.m. and one in the p.m. BUT, when you go to three pills/day, do 2 in the a.m. and 1 in the p.m. Does that make sense? All of your symptoms seem very normal for being on Contrave; I think that's a good sign. :-) FYI: I didn't notice any changes (cravings, less focus on food, etc.) until I got to the 3-pill/day dosage. Good luck!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2015 • 14 answers
Posted 3 Feb 2015 • 1 answer
Posted 8 Apr 2015 • 2 answers
Posted 17 Apr 2015 • 2 answers
Do you take Contrave with or without food? I have been taking it after a light breakfast and then in
Posted 20 May 2015 • 2 answers